# SDR UALA2011021000696

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,329 hours, 10,888 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 348-378
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT R-1 DOOR, LOWER DOOR JAMB, SEAT TRACK CORRODED UNDERNEATH GALLEY AREA, BS 348 - BS 378, RBL 76.   MAJOR REPAIR ACCOMPLISHED:  R & R SEAT TRACK PN 141T5121-198 IAW BAC DWG 141T5256 AND SRM 51-40-2 ON NON ROUTINE 31211.
